Networks communicating for each pairing of terminals

Csaba, L. and Faudree, RJ and Gyárfás, András and Lehel, Jenő and Schelp, RH (1992) Networks communicating for each pairing of terminals. NETWORKS, 22 (7). pp. 615-626.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:36
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/18

Update Item Update Item